MathSciNet Relay Station
MathSciNet bibliographic data
MR1765792 (2001h:11106) 11L07
Heath-Brown, D. R.; Konyagin, S. New bounds for Gauss sums derived from $k{\rm th}$ powers, and for Heilbronn's exponential sum. Q. J. Math. 51 (2000), no. 2, 221–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement